A Generalized Fixed Point Theorem In dislocated Quasi-Metric Space

AUTHOR AND
AFFILIATION

MANOJ GARG
P.G. Department of Mathematics, Nehru (P.G.) College, Chhibramau, Kannauj (U.P.) India

Corresponding Author E-mail : garg_manoj1972@yahoo.co.in

KEYWORDS:

Fixed point, dislocated quasi-metric space. AMS Subject Classification : 47H10, 54H25

Issue Date:

February, 2017

Pages:

71-73

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.2

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/290204

ABSTRACT:

In this work, we discuss the existence of fixed points of continuous contracting mappings defined on dislocated quasi-metric space. This work is a continuity of the previous works of Isufati.

Copy the following to cite this Article:

MANOJ GARG, “A Generalized Fixed Point Theorem In dislocated Quasi-Metric Space”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 2, Page Number 71-73, 2017


Copy the following to cite this URL:

MANOJ GARG, “A Generalized Fixed Point Theorem In dislocated Quasi-Metric Space”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 2, Page Number 71-73, 2017
Available from: http://www.ultrascientist.org/paper/762/a-generalized-fixed-point-theorem-in-dislocated-quasi-metric-space


In this work, we discuss the existence of fixed points of continuous contracting mappings defined on dislocated quasi-metric space. This work is a continuity of the previous works of Isufati.